Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

xmikex

Member
  • Total Reviews

    0
  • Content Count

    25
  • Joined

  • Last visited

Community Reputation

0 Neutral

About xmikex

  • Rank
    Junior Member

Profile Information

  • Location
    los angeles
  1. if you're a guy, use MENAJI. it is a special makeup for men, which has done wonders for my self-confidence. make sure you purchase both the concealer stick and powder though. http://www.menskincare.com/
  2. i was on it for a little more than 4 months with little results. my acne didn't get any worse, but it didn't get better either... if retin a doesn't end up working for you, i would recommend differin... it's not as harsh on your face either
  3. i weigh 160lbs and i'm only taking 40mg once a day... this is only my first week though... but from everyone else's responses, it looks like my derm should've perscribed me a higher dosage based on my weight though...
  4. thanks for the replies... i heard about 1 out of 4 people actually experience an intital breakout, so hopefully i can avoid it too...
  5. from what i've heard 2 weeks seems to be the average... how bad was your breakout? and did you clear up any faster after it? i just started accutane today (40mg) and i'm going back to school to see my girlfriend in a little more than 2 weeks and i'm hoping i'll have it before then...
  6. I've heard that it's almost impossible to wear contacts while on accutane because your eyes get really dry. Has anyone out there been able to wear contacts consistently during their treatment? Would applying eye drops help out at all?
  7. hey, this is my 5th week on differin... it actually did wonders for me for the first month, but within the past week, i've started to break out hardcore again. i seriously went from having one new zit a week to like 10 this week alone, it's awful. not sure what to think of it.
  8. nope. i was on 2 doses of 500mg a day for 3 weeks, along with benzamycin (topical) and my skin just got worse. antibiotics generally aren't an effective way to treat acne, because it usually reappears once you stop taking them.
  9. i'm half thai/taiwanese and have been suffering from acne (moderate) for about 2 years now. i've been on retin-a, duac, differin, clindamycin, benzamycin, and just about every oral anti-biotic out there... i was also on b5 for a month, but my stomach couldn't handle it and i never adjusted to it... and apparently i'm only a "borderline" canidate for accutane according to my derm. just wondering if it's an ethnic issue and if anyone could recommend a product that has worked for them. thanks.
  10. i've been taking 2 doses of 500mg erythomycin tablets for about 2 weeks now, along with benzamycin (topical)... it's still too early to tell the difference, but it's an anitbiotic... so chances are, as soon as you stop taking them, your acne will pop up again... so i'm gonna try to get on accutane when i see my derm next week...
  11. it's a non-ablative laser treatment which is supposed to kill the bacteria under your skin that causes acne... it is also supposed to promote collagen growth...
  12. i know n-lite is about $300-$350 here in los angeles (cheaper than smoothbeam i believe) and i've heard better things about it, plus the pictures on the website (www.usaphotonics.com) look pretty convincing... i think n-lite only requires two treatments also... anyone have any more info or comments?
  13. ergh, i've been on it for almost 6 months and not much has changed. i'm thinking about differin, or maybe just going for the n-lite laser treatment. i'd do accutane, but i'm still kinda sketched out by it.
×